# SDR UIEA2017010300005

- Difficulty date: December 25, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,355 hours, 9,177 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 32148621
- Part serial: 735
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK AUTO CONTROL DRIVES TEMP TO FULL COLD -15C.  REMOVED & REPLACED THE TRIM AIR PRESSURE REGULATOR VALVE OPS & LEAK CHECKED GOOD IAW AMM 21-61-06-404-020.
